# SDR C77A201001170002

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N630C
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 3,797 hours, 2,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 340022
- Part serial: 003431
- Condition: Failed
- Location: Emergency Lights
- Part time: 3,797 hours, 2,268 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT WOULD NOT TEST. SUSPECT BATTERY PACK
